| Model Number |
N/A |
| Medical Device Problem Codes |
Device Emits Odor (1425); Overheating of Device (1437); Smoking (1585)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
Event or Problem Description
It was reported that outside of surgery, the unit was overheating.When plugged in they saw smoke and there was a burning smell.There was no patient involvement.Due diligence is complete, no further information is available.
Event or Problem Description
There is no additional information available.
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the overheat issue was confirmed as the power inlet module was charred, burnt and bubbling and the power inlet module was replaced and resolved the reported issue.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.